# SDR 95ZZZX1250

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5311W
- Make and model: Piper PA-28
- Aircraft serial: 28365
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Top Inst. Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANELS ACROSS TOP OF INST. PANEL SEVERELY CORRODED.  WATER MOST LIKELY ENTERED THROUGH A WINDSHIELD LEAK.  (THIS IS 2ND PA 28 OF THIS VINTAGE FOUND WITH THIS DEFECT IN LAST 3 YEARS).  RECOMMEND INSPECTION BELOW VINYL AND REMOVAL OF FOAM BACKED VINYL COVERING.  REPLACE WITH PLAIN VINYL OR PAINT PANELS.
